Skip to Main content Skip to Navigation
Journal articles

Simple points, topological numbers and geodesic neighborhoods in cubic grids

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00621999
Contributor : Gilles Bertrand <>
Submitted on : Sunday, September 11, 2011 - 5:04:50 PM
Last modification on : Wednesday, November 29, 2017 - 2:37:03 PM

Identifiers

  • HAL Id : hal-00621999, version 1

Collections

Citation

Gilles Bertrand. Simple points, topological numbers and geodesic neighborhoods in cubic grids. Pattern Recognition Letters, Elsevier, 1994, 15 (1), pp.1003-1011. ⟨hal-00621999⟩

Share

Metrics

Record views

315